# SDR YENA201612311122

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 46,205 hours, 16,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 047634
- Condition: Failed
- Location: Emergency Lights
- Part time: 46,213 hours, 16,048 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD A320-33-51-00-710-003, FOUND EPSU BATTERY CAPACITY FOR EMERGENCY LIGHTS,  NEEDS REPLACEMENT.   R & R THE ESPU IAW AMM 33-51-38.  OPS CHECK PASSED.
